# SDR SWAA2022120166505

- Difficulty date: October 31, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 561BB ON LT WING.  REPAIRED THE ACCESS PANEL IAW SRM 51-70-04-2R-9, REPAIR 9.
